MathSciNet Relay Station
MathSciNet bibliographic data
MR95192 (20 #1698) 16.00 (17.00)
Širšov, A. I. On rings with identity relations. (Russian) Mat. Sb. N.S. 43(85) 1957 277–283.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement